# SDR SWAA2025110631573

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 53,935 hours, 32,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER AT RIGHT OVER WING EXIT FELL OFF.   REINSTALLED EMERGENCY EXIT SIGN AT RIGHT OVER WING EXIT IAW AMM 33-51-01.
